# SDR 03FDEA00817

- Difficulty date: May 27, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 37,556 hours, 24,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WHEEL WELL  BS 927-932  LBL 65  WL 188  STR 18A   SHELF.    REMOVED AND REPLACE SILL CHANNEL BS 870-936, WL 188, LBL 65 AT STR 18A PER SRM 51-  30-2, 51-30-5.
